HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.10 (1997) >

 
Title :On a minimum uncertainty of space-time geometry
Authors :Matsumoto, Shuichi
Authors alternative :松本, 修一
Issue Date :27-Dec-1997
Abstract :We formulate some fluctuations of space-time which do not generate any fluctuations in the curvature, but which nevertheless do give rise to a spontaneous breakdown of the quantum superposition principle for macroscopic objects.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Sciences, College of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/15169
Citation :Ryukyu mathematical journal Vol.10 p.65 -73
Appears in Collections:Vol.10 (1997)

Files in This Item:

File Description SizeFormat
Vol10p065.pdf2406KbAdobe PDFView/Open